MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JAGTOME REVOLUTION RX; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION JAGTOME REVOLUTION RX; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00584240
Medical Device Problem Codes Failure to Align (2522); Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable investigation results of cutting wire kinked.Block h11: (investigation result) the returned jagtome revolution rx was analyzed, and a visual evaluation noted that the working length was twisted at distal section, the cutting wire was kinked at the handle section and the excess wire was popping out from the working length.The wire was not oriented between 10:30-1:00 (47-116 degrees) and the device bowed out of plane during functional testing.No other problems with the device were noted.The product analysis revealed that the working length was twisted at the distal section and the cutting wire was kinked at the handle section with the excess wire popping out from the working length.The twisted working length could have been generated after multiple attempts to rotate handle of the device during the introduction of the device into the scope.Additionally, the cutting wire was kinked at the handle section and the excess wire was popping out from the working length.This caused the device to bowed out of plane and could kink the wire at the handle section.Based on all gathered information, the most probable root cause is manufacturing deficiency.An investigation to address this problem is in progress.
 
Event or Problem Description
It was reported to boston scientific corporation that a jagtome revolution rx was used in the papilla during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the device was inserted and bowed correctly but the cut wire orientation out of the scope was out of position.An attempt was made to manipulate the tome by rotating the handle without success.The procedure was completed with a second jagtome revolution rx.There were no patient complications reported as a result of this event.This event has been deemed a reportable event based on the investigation finding of device cutting wire kinked.Please see block h11 for full investigation details.

Brand Name
JAGTOME REVOLUTION RX
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22813056
Report Number3005099803-2025-03940
Device Sequence Number21008453
Product Code KNS
UDI-Device Identifier08714729953234
UDI-Public08714729953234
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K013153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00584240
Device Catalogue NumberM00584240
Device Lot Number0035161689
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown